# SDR SWAA2016010447603

- Difficulty date: December 9, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 23,634 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED AT STATION 492 - 500, RBL 24, WL 154.  R & R SUPPORT IAW SRM.
